Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 94, NWS Atlanta, GA

April 7, 2022Jones County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 7, 2022, 5:44 AM EDT for Jones County, Georgia. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2022, 5:44 AM EDT (09:44 UTC)
Expired
Apr 7, 2022, 5:05 PM EDT
In force
11 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Jones County, GA

The radar

The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Falling Creek near Juliette (FALG1). The gauge peaked at 14.97 ft at Apr 6, 2022, 5:00 AM EDT.

actionminormoderate5101504/0704/08
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02212600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

003 
WGUS42 KFFC 070944
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
544 AM EDT Thu Apr 7 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Falling Creek near East Juliette affecting Jones County.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee 
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at 
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC169-072030-
/O.NEW.KFFC.FL.W.0094.220407T0944Z-220407T2018Z/
/FALG1.1.ER.220406T0045Z.220406T0715Z.220407T1417Z.NO/
544 AM EDT Thu Apr 7 2022

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO LATE THIS 
AFTERNOON...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...Falling Creek near East Juliette.

* WHEN...From early this morning to late this afternoon.

* IMPACTS...At 13 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and natural flood plain along the creek in 
  the Piedmont National Wildlife Refuge upstream and downstream from 
  the gage on Round Oak-Juliette Road.

* ADDITIONAL DETAILS...
  - At 4:45 AM EDT Thursday the stage was 13 feet and rising.
  - Forecast...The river is expected to rise to a crest of 13.7
    feet this morning. It will then fall below flood stage late
    this morning.
  - Flood stage is 13 feet.


&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376


$$
3 follow-up statements
275 
WGUS82 KFFC 071626
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1226 PM EDT Thu Apr 7 2022

...Observed flooding changed to Minor severity and increased in 
duration for the following rivers in Georgia...

  Falling Creek near East Juliette affecting Jones County.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee 
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at 
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC169-072130-
/O.EXT.KFFC.FL.W.0094.000000T0000Z-220407T2119Z/
/FALG1.N.ER.220406T0045Z.220406T0715Z.220407T1519Z.NO/
1226 PM EDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Falling Creek near East Juliette.

* WHEN...Until late this afternoon.

* IMPACTS...At 13 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and natural flood plain along the creek in 
  the Piedmont National Wildlife Refuge upstream and downstream from 
  the gage on Round Oak-Juliette Road.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Thursday the stage was 13.9 feet and steady.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:45 AM EDT Thursday was 13.9 feet.
  - Forecast...The river is expected to fall to 6.9 feet this
    evening.
  - Flood stage is 13 feet.
  - Flood History...This crest compares to a previous crest of
    14.6 feet on 10/08/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376


$$
527 
WGUS82 KFFC 072037
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
437 PM EDT Thu Apr 7 2022

...The Flood Warning continues for the following rivers in Georgia...

  Falling Creek near East Juliette affecting Jones County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC169-072145-
/O.CON.KFFC.FL.W.0094.000000T0000Z-220407T2119Z/
/FALG1.N.ER.220406T0045Z.220406T0715Z.220407T2012Z.NO/
437 PM EDT Thu Apr 7 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Falling Creek near East Juliette.

* WHEN...Until late this afternoon.

* IMPACTS...At 13 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and natural flood plain along the creek in 
  the Piedmont National Wildlife Refuge upstream and downstream from 
  the gage on Round Oak-Juliette Road.

* ADDITIONAL DETAILS...
  - At 3:45 PM EDT Thursday the stage was 13.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:45 PM EDT Thursday was 13.9 feet.
  - Forecast...The river is expected to fall to 10.1 feet late
    this evening.
  - Flood stage is 13 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376


$$
636 
WGUS82 KFFC 072105
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
505 PM EDT Thu Apr 7 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Falling Creek near East Juliette affecting Jones County.

GAC169-072215-
/O.CAN.KFFC.FL.W.0094.000000T0000Z-220407T2105Z/
/FALG1.N.ER.220406T0045Z.220406T0715Z.220407T2003Z.NO/
505 PM EDT Thu Apr 7 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Falling Creek near East Juliette.

* ADDITIONAL DETAILS...
  - At 4:45 PM EDT Thursday the stage was 12.7 feet.
  - Forecast...The river is expected to fall to 10.1 feet late
    this evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 3:56 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 7, 3:56 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
356 AM EDT Thu Apr 7 2022

...Generally Dry, Chilly Remainder of the Week as Storm Cleanup
Continues...

.SHORT TERM /Today through Friday/...

Line of convection continues to push south and east through middle
Georgia this morning, losing its punch as it goes. Expect it to
clear the CWA by mid morning at the latest, with clearing
conditions behind it.

Breezy and sunny conditions are expected today, though winds
should stay sub-Wind Advisory criteria. Near seasonal temperatures
are expected today with highs in the 60s and low 70s. By Friday
morning, low temperatures will drop into the 40s over the area,
except mid to upper 30s over northeast Georgia. Highs Friday will
be much cooler, running 7 to 17 degrees below climatology (highs
in the 50s and 60s).

Large parent low over the Midwest will circulate and slide
eastward, extending large wrap-around moisture field back into
north Georgia by Friday. Forecast models are in good agreement
with adding slight chance to chance PoPs back over the far tier of
north Georgia counties mid-morning Friday and into the evening
hours. There is some uncertainty whether moisture will hold over
far northeast Georgia into the overnight period, which may be a
concern for a brief, light wintry mix as cooling temperatures
combine with exiting moisture just after midnight Saturday
morning.

31

.LONG TERM /Friday Night through Wednesday/...

Aforementioned broad low pressure system will slowly progress
eastward over the Great Lakes/Canada into the weekend, with
several pulses rounding through the trough and keeping low-end
PoPs over north Georgia Saturday. Dry northwest flow will
reinforce cooler air over the state, with lows Saturday morning
and again Sunday morning settling into the low to mid 30s. While
dew points may be too dry for areas of frost development, have
included 'patchy frost' in the grids for portions of north Georgia
both Saturday and Sunday. Frost/Freeze products may be necessary
for this period. Reminder - the Frost/Freeze program for far
northeast Georgia will begin April 15.

Recent heavy rainfall could make drying difficult, but Fire
Weather may once again be a concern late in the weekend given
minRH values in the low to mid 20s. Will need to monitor
evaporation/green up under sunny skies over the next few days to
determine risk.

Forecast remains dry into early next week with moisture increasing
around the periphery of upper level ridge by Monday afternoon.
Models are in decent agreement with steady, messy moisture axis
over the region through Wednesday, with hope of a cold frontal
passage late Wednesday/early Thursday to sweep it out. There is
still high uncertainty on potency of this low/frontal system and
timing of it pushing through the state. Stay tuned, but at least
for now we can rest that SPC has not included any early outlook
for Day 8 for the state.

31

&&

.AVIATION...
06Z Update...
Beginning to see clearing as line of convection makes headway
south and east over the area. Isolated showers and thunderstorms
continue behind the main line, but are expected to have minimal
impacts. Should begin to see improvement at the ATL-area TAF sites
within the next hour to two, with other sites by 09-10z. Then VFR
through the TAF period. The improvement is accompanied by wind
shift to the NW, and could see some low-end gusts through the
overnight period. Winds will remain 8-12kt through the morning,
increasing to 12-15kt with gusts to 25kt through the afternoon
before decreasing again after 00z.

//ATL Confidence...06Z Update...
Medium confidence on improvement timing and conditions in the next
4-6 hours.
High on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  43  60  37 /   5   0  10   0
Atlanta         66  44  58  38 /   0   0   5   0
Blairsville     62  36  49  31 /   0   0  40  10
Cartersville    66  41  56  34 /   0   0  10   0
Columbus        70  44  65  39 /   5   0   0   0
Gainesville     65  43  56  37 /   5   0  20   0
Macon           72  43  67  38 /   5   0   0   0
Rome            68  41  56  36 /   0   0  20   0
Peachtree City  67  41  60  36 /   0   0   5   0
Vidalia         72  48  69  44 /  40   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT this morning for the following zones:
Baldwin...Bibb...Bleckley...Butts...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Harris...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Oglethorpe...Peach...Pike...
Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...31
LONG TERM....31
AVIATION...31
Hazardous weather outlook, Apr 7, 12:26 AM EDT, 5 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1226 AM EDT Thu Apr 7 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080430-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1226 AM EDT Thu Apr 7 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

...A FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING FOR
PORTIONS OF CENTRAL GEORGIA...

.DAY ONE...Tonight...

One final round of showers and thunderstorms are expected to move
through eastern and central Georgia through the night. The primary
threat will be flash flooding with saturated soils receiving an
additional half to one and a half inches of rainfall. Other
threats will include frequent lightning and strong gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 7, 1:35 AM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 AM EDT Thu Apr 7 2022

GAZ022-023-033-034-070600-
Hall GA-North Fulton GA-Forsyth GA-Gwinnett GA-
135 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of Forsyth, north
central Gwinnett, southwestern Hall and northeastern Fulton Counties
through 200 AM EDT...

At 135 AM EDT, a strong thunderstorm was over Milton, or 8 miles
southwest of Cumming, moving northeast at 50 mph.

HAZARD...Winds up to 40 mph and up to penny sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cumming, Roswell, Alpharetta, Milton, Sugar Hill, Buford, Flowery
Branch, Oakwood, Drew, Buford Dam-Lake Lanier Parks, Coal Mountain,
Brookwood, Aqualand Park, Chestatee, Oscarville and Lake Lanier
Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3429 8390 3418 8389 3405 8431 3413 8436
      3434 8403
TIME...MOT...LOC 0535Z 240DEG 42KT 3413 8426

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 7, 1:37 AM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 AM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             RAMHURST                34.70N  84.73W
04/06/2022  E0.70 INCH       MURRAY             GA   AMATEUR RADIO

            DIME SIZE HAIL REPORTED IN RAMHURST.

&&

EVENT NUMBER FFC2200378

LUSK
Local storm report, Apr 7, 1:57 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 E COLE CITY           34.98N  85.51W
04/06/2022  M1.00 INCH       DADE               GA   TRAINED SPOTTER

            PICTURE PROVIDED OF QUARTER SIZED HAIL NEAR
            INTERSECTION OF PICKET POST TRAIL AND STALLINGS RD.

&&

EVENT NUMBER FFC2200379

LUSK
Local storm report, Apr 7, 2:00 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             COLE CITY               34.98N  85.56W
04/06/2022  M1.25 INCH       DADE               GA   TRAINED SPOTTER

            PICTURE PROVIDED OF HALF-DOLLAR SIZED HAIL NEAR
            INTERSECTION OF DENNIS RD AND NEW HOME LOOP.

&&

EVENT NUMBER FFC2200380

LUSK
Special weather statement, Apr 7, 2:04 AM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
204 AM EDT Thu Apr 7 2022

GAZ024-025-027-035-070630-
Madison GA-Banks GA-Jackson GA-Barrow GA-
204 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of central Barrow,
southeastern Banks, southeastern Jackson and northwestern Madison
Counties through 230 AM EDT...

At 203 AM EDT, a strong thunderstorm was near Winder, moving
northeast at 40 mph.

HAZARD...Up to penny sized hail, frequent lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Minor damage to exposed surfaces is possible. Heavy rain
         may cause temporary street flooding especially in poor
         drainage areas.

Locations impacted include...
Winder, Jefferson, Commerce, Arcade, Nicholson, Ila, Russell,
Pocataligo, Peach State Speedway and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3426 8334 3424 8334 3426 8330 3424 8324
      3425 8324 3425 8320 3424 8317 3427 8311
      3426 8312 3423 8308 3419 8310 3396 8367
      3400 8374 3407 8375 3430 8337
TIME...MOT...LOC 0603Z 237DEG 34KT 3404 8366

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Apr 7, 4:36 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 AM EDT Thu Apr 7 2022

GAZ096-097-105-107>109-070900-
Dooly GA-Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
436 AM EDT Thu Apr 7 2022

...Strong thunderstorms will impact portions of west central Laurens,
northwestern Dodge, Pulaski, northwestern Wilcox, northeastern Dooly
and Bleckley Counties through 500 AM EDT...

At 436 AM EDT, a line of strong thunderstorms was along a line
extending from near Cochran to near Tippettville, and moving east at
35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Hawkinsville, Vienna, Chester, Dexter, Dudley, Cadwell,
Pineview, Rentz, Dubois, Browndale, Empire, Mobley Crossing, Mock
Springs, Roddy, Baileys Park, Rowland, Ocmulgee Banks, Finleyson and
Royal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3211 8379 3240 8352 3239 8350 3241 8348
      3243 8349 3249 8342 3253 8298 3243 8294
      3205 8339
TIME...MOT...LOC 0836Z 267DEG 30KT 3243 8331 3213 8365

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:12 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more48 min
Apr 6, 8:17 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield28 min
Apr 6, 8:19 PM EDTSpecial Weather StatementFFCFloyd26 min
Apr 6, 8:20 PM EDTSpecial Weather StatementFFCFannin25 min
Apr 6, 8:22 PM EDTTornado WarningFFCEmanuel, Johnson23 min
Apr 6, 8:36 PM EDTTornado Warning Tornado observedFFCEmanuel12 min
Apr 6, 8:45 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens30 min
Apr 6, 8:55 PM EDTSpecial Weather StatementFFCFannin35 min
Apr 6, 8:57 PM EDTSevere Thunderstorm WarningFFCToombs18 min
Apr 6, 9:14 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Lumpkin31 min
Apr 6, 9:16 PM EDTSpecial Weather StatementFFCUnion29 min
Apr 6, 9:26 PM EDTSpecial Weather StatementFFCHaralson34 min
Apr 6, 10:06 PM EDTSpecial Weather StatementFFCCobb, Douglas24 min
Apr 6, 10:11 PM EDTSpecial Weather StatementFFCDawson, Lumpkin34 min
Apr 6, 10:23 PM EDTSpecial Weather StatementFFCCarroll37 min
Apr 6, 10:32 PM EDTSpecial Weather StatementFFCDouglas, Fulton28 min
Apr 6, 10:51 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton24 min
Apr 6, 11:05 PM EDTSpecial Weather StatementFFCCarroll, Douglas25 min
Apr 6, 11:15 PM EDTSpecial Weather StatementFFCDeKalb30 min
Apr 6, 11:40 PM EDTSpecial Weather StatementFFCCoweta, Heard35 min
Apr 6, 11:43 PM EDTRiver Flood WarningFFCBibb, Crawford, Houston, Peach47 hr
Apr 6, 11:49 PM EDTRiver Flood WarningFFCMonroe23 hr
Apr 7, 12:15 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Apr 7, 12:42 AM EDTRiver Flood WarningFFCCobb, Douglas9 hr
Apr 7, 12:45 AM EDTSpecial Weather StatementFFCHenry, Newton, Spalding30 min
Apr 7, 12:49 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson41 hr
Apr 7, 1:09 AM EDTFlash Flood WarningFFCClayton, Fayette, Henry, Newton, Rockdale5 hr
Apr 7, 1:24 AM EDTSpecial Weather StatementFFCButts, Jasper36 min
Apr 7, 1:28 AM EDTSpecial Weather StatementFFCLamar, Pike, Upson32 min
Apr 7, 1:35 AM EDTSpecial Weather StatementFFCForsyth25 min
Apr 7, 2:04 AM EDTSpecial Weather StatementFFCBarrow, Jackson26 min
Apr 7, 2:18 AM EDTRiver Flood WarningFFCNewton, Rockdale4 hr
Apr 7, 2:54 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee50 hr
Apr 7, 2:54 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee30 hr
Apr 7, 3:48 AM EDTRiver Flood WarningFFCWilkes8 hr
Apr 7, 4:36 AM EDTSpecial Weather StatementFFCBleckley, Pulaski24 min
Apr 7, 5:40 AM EDTRiver Flood WarningFFCPutnam13 hr
Apr 7, 5:54 AM EDTRiver Flood WarningFFCDooly64 min
Apr 7, 6:26 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding15 hr
Apr 7, 6:32 AM EDTRiver Flood WarningFFCCarroll3 hr
Apr 7, 6:41 AM EDTSpecial Weather StatementFFCTelfair34 min
Apr 7, 11:25 AM EDTRiver Flood WarningFFCFayette, Spalding30 hr
Apr 7, 12:45 PM EDTRiver Flood WarningFFCDooly17 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.